Asymptotic behavior for textiles with loose contact - Sorbonne Université Access content directly
Journal Articles Mathematical Methods in the Applied Sciences Year : 2023

Asymptotic behavior for textiles with loose contact

Georges Griso
Riccardo Falconi
  • Function : Author
Julia Orlik
Stephan Wackerle
  • Function : Author

Abstract

The paper is dedicated to the modeling of the elasticity problem for a textile structure. The textile is made of long and thin fibers, crossing each other in a periodic pattern, forming a woven canvas of a square domain. The textile is partially clamped. The fibers cannot penetrate each other but can slide with respect to each other in the in‐plane directions. The sliding is bounded by a contact function, which is chosen loose. The partial clamp and the loose contact lead to a domain partitioning, with different expected behaviors on each of the four subdomains. The homogenization is made via the periodic unfolding method, with an additional dimension reduction. The macroscopic limit problem results in a Leray–Lions problem with only macroconstraints in the plane.
Fichier principal
Vignette du fichier
Math Methods in App Sciences - 2023 - Orlik - Asymptotic behavior for textiles with loose contact.pdf (4.07 Mo) Télécharger le fichier
Origin : Publication funded by an institution

Dates and versions

hal-04256621 , version 1 (03-11-2023)

Identifiers

Cite

Georges Griso, Riccardo Falconi, Julia Orlik, Stephan Wackerle. Asymptotic behavior for textiles with loose contact. Mathematical Methods in the Applied Sciences, 2023, 46 (16), pp.17082-17127. ⟨10.1002/mma.9490⟩. ⟨hal-04256621⟩
14 View
8 Download

Altmetric

Share

Gmail Facebook X LinkedIn More